McKean SDEs with singular coefficients

Elena Issoglio and Francesco Russo
septembre, 2023
Publication type:
Paper in peer-reviewed journals
Annales de l'Institut Henri Poincaré. Probabilités et Statistiques., vol. 59 (3), pp. 1530–1548
assets/images/icons/icon_arxiv.png 2107.14453
Keywords :
Stochastic differential equations; distributional drift; McKean; Martingale problem.
The paper investigates existence and uniqueness for a stochastic differential equation (SDE) with distributional drift depending on the law density of the solution. Those equations are known as McKean SDEs. The McKean SDE is interpreted in the sense of a suitable singular martingale problem. A key tool used in the investigation is the study of the corresponding Fokker-Planck equation.
    author={Elena Issoglio and Francesco Russo },
    title={McKean SDEs with singular coefficients },
    doi={10.1214/22-AIHP1293 },
    journal={Annales de l'Institut Henri Poincaré. Probabilités et 
           Statistiques. },
    year={2023 },
    volume={59 (3) },